# SDR 02FDEA00306

- Difficulty date: March 28, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 52FX13996
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 697 MAIN CARGO DOOR AFT SIDE FRAME DENTED ABOVE CENTERING GUIDE RAMP.  **  S/D  ** COMING
